# SDR DALA202206904027

- Difficulty date: May 3, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 4083700904
- Part serial: 31519
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: NO TROUBLE FOUND / CA: TESTED BY VC: 10016116, DATED: 31 MAY 2022, FM TN: RO522133062, WO: 3504931126, PO: 4701281555. GVI.
